# SDR WWMA9700063

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  INDICATOR LIGHT BULBS WERE REPLACED.  THE AIRCRAFT ABORTED THE FOLLOWING TAKEOFF WHEN THE LEFT OVERWING EMERGENCY EXIT OPENED DURING TAKEOFF.  MAINTENANCE CLOSED THE EXIT AND LOCK WIRED THE EXIT HANDLE COVER WITH BREAKAWAY COPPER WIRE.  THE RIGHT WING EXIT HANDLE AND COVER BREAKAWAY WIRE WAS ALSO FOUND TO BE BROKEN, SUSPECT BOTH COVERS WERE PULLED ON THE INBOUND LANDING.  AIRCRAFT WAS RELEASED TO SERVICE WITH NO FURTHER PROBLEMS.
